Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

H. Kovarik

Eigenvalue asymptotic of Robin Laplace operators on two-dimensional domains with cusps

created by kovarik on 09 Jul 2010
modified on 05 May 2012

[BibTeX]

Published Paper

Inserted: 9 jul 2010
Last Updated: 5 may 2012

Journal: J. Lond. Math. Soc.
Volume: 83
Pages: 256-271
Year: 2011

Abstract:

We consider Robin Laplace operators on a class of two-dimensional domains with cusps. Our main results include the formula for the asymptotic distribution of the eigenvalues of such operators. In particular, we show how the eigenvalue asymptotic depends on the geometry of the cusp and on the boundary conditions.

Keywords: Eigenvalue asymptotic, Laplace operators


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1